Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Tiredness, dizziness, feeling of hand jerking for few seconds. Taking selzic od. Precautionary measures?

i am a student and i travel a long distance of about 50 km daily each side by metro and i am also taking selzic od 450 mg in the mrng n 600 at night daily !! it gets very tiring for me n sometimes on the way i feel dizzy and and i get the feeling of my right hand jerking for a few seconds !! it scares me !!! is travelling long not good for me!! and what are the precautions ?? plz help and also tell me the side effects of selzic od
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
hai ,
Selzic OD can cause some dizziness and drowsiness but the best person to decide an alternative would be your treating neurologist
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor